| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The finetuner echo shows a bulging bubble on its backside.It has already been replaced by the acoustician.
Additional Manufacturer Narrative
Conclusion: according to the information received, a bulge was detected on the backside of the fine tuner echo.During device investigation a defective capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.
Event or Problem Description
The fine tuner echo shows a bulging bubble on its backside.The bulge is located on the qr-code/serial number, between the battery and the lower end of the finetuner echo.There was no report of the device heating up.The device has been replaced.